# SDR SIMA200536102

- Difficulty date: December 20, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521718005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LT OMEGA BEAM AT FRAME 20 CORRODED.  REPAIRED OMEGA BEAM BY INSTALLING A DOUBLER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (K)
